On the errors and comparison of Vega estimation methods

Chung, S L and Shackleton, M B (2005) On the errors and comparison of Vega estimation methods. Journal of Futures Markets, 25 (1). pp. 21-38. ISSN 0270-7314

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Futures Markets
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 43833
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:05
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 15:54
URI: https://eprints.lancs.ac.uk/id/eprint/43833

Actions (login required)

View Item View Item